A 40-year-old female asked:
Pi ibs-d after 6mos. cdiff infect. eat lttle; nausea, lots of d/pain. on levsin (hyoscyamine) etc. hair fall out \cystic acne on jaw/neck- is it related?
1 doctor answer • 1 doctor weighed in
Infectious Disease 23 years experience
Irritable bowel: IBS or irritable bowel syndrome can be a miserable illness. Hopefully you have a GI doc who can help guide you along. You may be malnourished from all the diarrhea/pain/malabsorption you've suffered through. That could certainly affect hair growth and affect the immune system (weakening it) allowing acne to form. Raw almonds are good for healthy hair. Keep hands away from face to reduce acne.
4k viewsAnswered >2 years ago
Last updated May 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.